# SDR 2008UALA02109

- Difficulty date: April 10, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 49,965 hours, 34,324 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOORBEAM CORRODED AT FLOOR BOARD HOLES STA 986.5 RBL 20-32 UPPER AND LOWER SURFACE.  MAJOR REPAIR ACCOMPLISHED: FABRICATED & INSTALLED FLOORBEAM UPPER "T" CAP SPLICE REPAIR.
